Delay in booster schedule as a control parameter in vaccination dynamics

Wang, Zhen, Röst, Gergely, Moghadas, Seyed M.: Delay in booster schedule as a control parameter in vaccination dynamics.
JOURNAL OF MATHEMATICAL BIOLOGY, 79 (6-7). pp. 2157-2182. ISSN 0303-6812 (2019)

[img]
Preview
Text
10.1007/Wang2019_Article_DelayInBoosterScheduleAsAContr.pdf - Published Version

Download (741kB) | Preview
Item Type: Article
Journal or Publication Title: JOURNAL OF MATHEMATICAL BIOLOGY
Date: 2019
Volume: 79
Number: 6-7
Page Range: pp. 2157-2182
ISSN: 0303-6812
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 31190375
DOI id: https://doi.org/10.1007/s00285-019-01424-6 M
Date Deposited: 2020. Apr. 09. 11:49
Last Modified: 2020. Apr. 09. 11:49
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/18528
Web of Science® Times Cited: 1 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year